arrow
Volume 14, Number 1
Previous Issue Next Issue

Z. Z. Sun

J. Comp. Math., 14 (1996), pp. 1-7.

Preview Full PDF 1181 10289 Abstract

R. S. Ye & Z. H. Yang

J. Comp. Math., 14 (1996), pp. 8-22.

Preview Full PDF 1168 10571 Abstract

S. F. Xu

J. Comp. Math., 14 (1996), pp. 23-31.

Preview Full PDF 1273 10455 Abstract

H. L. Chen

J. Comp. Math., 14 (1996), pp. 32-39.

Preview Full PDF 1083 10621 Abstract

J. Gu & X. Hu

J. Comp. Math., 14 (1996), pp. 40-53.

Preview Full PDF 1189 10648 Abstract

B. S. He

J. Comp. Math., 14 (1996), pp. 54-63.

Preview Full PDF 1259 10671 Abstract

Y. Y. Feng & J. Kozak

J. Comp. Math., 14 (1996), pp. 64-70.

Preview Full PDF 1167 10506 Abstract

P. A. Farrell, P. W. Hemker & G. I. Shishkin

J. Comp. Math., 14 (1996), pp. 71-97.

Preview Full PDF 1203 10438 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard